Various characterizations of product hardy space

Ji Li*, Liang Song, Chaoqiang Tan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This article deals with the characterizations of Hardy space H1 on ℝn × ℝm using different norms on distinct variables. This result can be applied to the boundedness of certain operators on H1(ℝn × ℝm).

Original languageEnglish
Pages (from-to)4385-4400
Number of pages16
JournalProceedings of the American Mathematical Society
Volume139
Issue number12
DOIs
Publication statusPublished - Dec 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Various characterizations of product hardy space'. Together they form a unique fingerprint.

Cite this